# SDR 29GA2014031303501

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340414
- Aircraft time: 32,615 hours, 35,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7253610
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE OUTER SKIN, BS 129-145 DENTED AND GOUGED.  REMOVED FRAME AT STA 136.50 AND REFORMED SKIN BACK TO NORMAL CONTOUR AND INSTALLED EXTERNAL DOUBLER.
